Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


An open mapping theorem for Young measures

Author: Hiroshi Tateishi
Journal: Proc. Amer. Math. Soc. 136 (2008), 4027-4032
MSC (2000): Primary 60B05, 54C60
Published electronically: June 9, 2008
MathSciNet review: 2425744
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Ditor and Eifler consider the open mapping theorem for the probability spaces. Here we attempt to generalize the theorem to the spaces of Young measures.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 60B05, 54C60

Retrieve articles in all journals with MSC (2000): 60B05, 54C60

Additional Information

Hiroshi Tateishi
Affiliation: School of Economics, Nagoya University, Furo-cho, Chikusa-ku, Nagoya, 464-8601, Japan

PII: S 0002-9939(08)09375-1
Keywords: Young measure, open mapping, narrow topology
Received by editor(s): December 29, 2006
Received by editor(s) in revised form: September 7, 2007, and October 2, 2007
Published electronically: June 9, 2008
Communicated by: Richard C. Bradley
Article copyright: © Copyright 2008 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia